MathSciNet Relay Station
MathSciNet bibliographic data
MR1656771 (99m:11066) 11G05 (11G35)
Silverman, Joseph H. The average rank of an algebraic family of elliptic curves. J. Reine Angew. Math. 504 (1998), 227–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement